# SDR CA140925001

- Difficulty date: September 24, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 23,747 hours
- Engine: Ge CF3410E5A1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) INCIDENT DETAILS: AFTER TAKEOFF UNABLE TO RETRACT LANDING GEAR.  RETURNED.  PAN PAN DECLARED WITH ATC.  RESOLUTION FIM 32-61-00-810-890-A C/OUT AND FOUND NLG WOW SENSOR 1 & 2 CLEARANCE AT 0.060" AND 0.090", BOTH SENSORS ADJUSTED IAW AMM 62-61-00 TO 0.044" AND 0.040".  LANDING GEAR RETRACTION C/OUT SERVICEABLE.
